# SDR FDEA202207041685

- Difficulty date: July 4, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515503
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013 PER DRAWING NUMBER SN10550000 REVISION C ON RIGHT HAND SIDE LOWER   VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP STATION 2164 EXISTING   CRACK INDICATION FOUND FROM 2ND FASTENER FROM BELOW TO LOWEST FASTENER AND   UNABLE TO PROCEED FURTHER INSPECTION DUE TO WEB BLOCKAGE. RIGHT HAND LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP   STATION 2164 . EXISTING CRACK INDICATION FOUND FROM 2ND FASTENER FROM BELOW TO   LOWEST FASTENER . EXISTING STOP DRILL AREA TRIMMED OUT AS PER SRM 55-30-02-2R   REPAIR 5 FIGURE 201,AND REPAIR CARRIED OUT ON #4 RIGHT BANJO FITTING AS PER SRM 55-  30-02-2R REPAIR 5 FIGURE 204 AND EA # 1-5530-T0369333  P1 TITLE : STABILIZERS - VERTICAL   STABILIZER - REAR SPAR LEFT AND RIGHT , BOTH FORWARD AND AFT FLANGES - REPAIR .   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 . CARRY OUT INITIAL INSPECTION AT 5400   FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 2700 FLIGHT CYCLES AS PER SRM 55-  30-02-2R TABLE 203 REPAIR 5 FIGURE 204 .
